Journal of the American Mathematical Society. Volume 16, Number 1, 2003
Journal of the American Mathematical Society Contents of Volume 16, Number 1 Maximal properties of the normalized Cauchy transform Alexei Poltoratski J. Amer. Math. Soc. 16 (2003), 1-17. The planar Cantor sets of zero analytic capacity and the local $T(b)$-Theorem...
Kaydedildi:
Yazar: | |
---|---|
Materyal Türü: | Makale |
Dil: | English |
Baskı/Yayın Bilgisi: |
American Mathematical Society
2009
|
Konular: | |
Online Erişim: | https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/93 |
Etiketler: |
Etiketle
Etiket eklenmemiş, İlk siz ekleyin!
|
Thư viện lưu trữ: | Thư viện Trường Đại học Đà Lạt |
---|